| Model Number |
SC-6412-3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
01/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred three weeks prior to the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patient got a burn from the charging puck.A small red mark and a scab was noted at the burn site.No further information could be obtained despite good faith efforts.
Additional Manufacturer Narrative
Correction to the initial mdr in blocks e1, e2, e3 and g2.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).(sn: (b)(6).The returned charger was analyzed, passed all tests performed, and exhibited normal device characteristics.
Event or Problem Description